# SDR 99ZZZX1590

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 1B5129
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE WAS IN-FLIGHT SHUTDOWN 3-4-99 DUE TO ZERO OIL PRESSURE AND OIL PRESSURE WARNING LIGHT.  ENGINE WINDMILLED OVER 2 HOURS WITH ZERO OIL PRESSURE.  DISASSEMBLY INSPECTION REVEALED FAILED NR 1 MAIN BEARING.  BEARING CONDITION AS RECEIVED:  OUTER RACE SPALLED OVER 90-DEGREE ARC.  CAGE BROKEN IN HALF.  BALL SPALLING.  BEARING IS NOT PART OF SUSPECT LOT.  BEARING TURNED OVER TO P & W ENGINEERING EAST HARTFORD, CT FOR INVESTIGATION.  ENG TT:  5,249 HRS.  TC:  1,784.
